International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part D

Statistical properties of the periodogram for two vector-valued stability series with missed observations


Author(s): MA Ghazal, AI El-Deosokey and MA Alargt

Abstract: The asymptotic properties of the periodogram and the spectral density function using data window for two vector-valued stability series are investigated. Some statistical properties of covariance estimation function with missing observations are studied. The application will be studied in the economy sector.

Pages: 264-276 | Views: 555 | Downloads: 16

Download Full Article: Click Here
How to cite this article:
MA Ghazal, AI El-Deosokey, MA Alargt. Statistical properties of the periodogram for two vector-valued stability series with missed observations. Int J Stat Appl Math 2017;2(6):264-276.
Call for book chapter
International Journal of Statistics and Applied Mathematics